Differential and Integral Equations

Positive solutions of a nonlinear ordinary differential equation

Keng Deng and Cheng-Lin Zhao

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we characterize the set of positive solutions of the nonlinear boundary value problem $v''(x)-\varepsilon v^{-q}(x)=0,$ $ 0 <x <1,$ $ v'(0)=0,$ $ v'(1)=v^p(1)$.

Article information

Source
Differential Integral Equations, Volume 15, Number 5 (2002), 607-622.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060832

Mathematical Reviews number (MathSciNet)
MR1895898

Zentralblatt MATH identifier
1018.34024

Subjects
Primary: 34B18: Positive solutions of nonlinear boundary value problems
Secondary: 34B15: Nonlinear boundary value problems

Citation

Deng, Keng; Zhao, Cheng-Lin. Positive solutions of a nonlinear ordinary differential equation. Differential Integral Equations 15 (2002), no. 5, 607--622. https://projecteuclid.org/euclid.die/1356060832


Export citation